# SDR DALA13060156813

- Difficulty date: November 6, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN HAS MULTIPLE DENTS IN CROWN AREA BS 1480-1500 S4L-6L.  DENTS 2,3 & 4 FOUND TO BE WITHIN LIMITS,  DENT FOUR FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01. REPAIRED IAW ERA 519296-14 REV ORIG.
